# SDR CALA2025010900072

- Difficulty date: December 19, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 79,445 hours, 34,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347555320800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR55A WITH CORROSION BETWEEN STGR39R AND S TGR38R TOP SURFACE () OF EC/RA 5341-01470 ON OR BEFORE THE 19TH APRIL 2025. T RH FRAME 55A UPPER CAP AT STRINGER 38R-39R WAS REPAIRED AT BFM. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION APPROVED DIP TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT LATEST REVISION OF EC/RA 5341-01470 ON OR BEFORE THE 19TH APRIL 2025.   ACCOMPLISHED INTERIM REPAIR PER ECRA 5341-01470 IAW VTMAE EA TOMC APPROVED: QC REVIEWED 319-5341-13-A3752 WITHOUT DEVIATION.
